Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 86, NWS Green Bay, WI

December 2, 2011

NWS Green Bay, WI issued this small craft advisory at Dec 2, 2011, 10:26 AM CST. It took effect at Dec 2, 2011, 9:00 PM CST. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Dec 2, 2011, 10:26 AM CST (16:26 UTC)
In effect from
Dec 2, 2011, 9:00 PM CST
Expired
Dec 4, 2011, 4:00 AM CST
In force
31 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

956 
WHUS73 KGRB 021626
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1026 AM CST FRI DEC 2 2011

...GUSTY SOUTHWEST WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT
INTO THE WEEKEND...

.A DEEP LOW WILL TRACK EAST FROM NORTHERN MANITOBA TO
SOUTHERN HUDSON BAY. WITH AN INCREASING PRESSURE GRADIENT...SOUTH
AND SOUTHWEST WINDS WILL BECOME QUITE GUSTY AND REACH SMALL CRAFT
CRITERIA LATE TONIGHT THROUGH THE WEEKEND.

LMZ541>543-030030-
/O.NEW.KGRB.SC.Y.0086.111203T0300Z-111204T1500Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1026 AM CST FRI DEC 2 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM CST SUNDAY. 

* WINDS...SOUTHWEST WIND WILL INCREASE TO 15 TO 25 KTS LATE TONIGHT
  AND SATURDAY. |

* WAVES...WAVES WILL BUILD TO 4 TO 7 FT ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
182 
WHUS73 KGRB 022147
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
347 PM CST FRI DEC 2 2011

...GUSTY SOUTHWEST WINDS AND INCREASING WAVES EXPECTED LATE TONIGHT
INTO THE WEEKEND...

.A DEEP LOW WILL TRACK EAST FROM NORTHERN MANITOBA TO SOUTHERN
HUDSON BAY. WITH AN INCREASING PRESSURE GRADIENT...SOUTH AND
SOUTHWEST WINDS WILL BECOME QUITE GUSTY AND WAVES WILL QUICKLY
INCREASE...REACHING SMALL CRAFT CRITERIA LATE TONIGHT THROUGH THE
WEEKEND.

LMZ541>543-030600-
/O.CON.KGRB.SC.Y.0086.111203T0300Z-111204T1500Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
347 PM CST FRI DEC 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM CST SUNDAY...

* WINDS...SOUTHWEST WIND WILL INCREASE TO 15 TO 25 KTS WITH HIGHER
  GUSTS POSSIBLE LATE TONIGHT AND SATURDAY.

* WAVES...WAVES WILL BUILD TO 6 TO 8 FT ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
WOLF
102 
WHUS73 KGRB 030350
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
950 PM CST FRI DEC 2 2011

...GUSTY SOUTHWEST WINDS AND INCREASING WAVES EXPECTED LATE
TONIGHT INTO THE WEEKEND...

.WHILE ONE LOW PRESSURE SYSTEM WAS DEPARTING NORTHEASTWARD TO SOUTHERN
HUDSON BAY OVERNIGHT...ANOTHER LOW PRESSURE SYSTEM DEVELOPING OVER THE
CENTRAL PLAINS WILL TRACK OVER THE STATE THIS WEEKEND. INCREASING
SOUTH AND SOUTHWEST WINDS WILL BECOME GUSTY AND BUILD WAVES...REACHING
SMALL CRAFT CRITERIA BY SATURDAY MORNING AND CONTINUING THROUGH
THE WEEKEND.

LMZ541>543-031200-
/O.CON.KGRB.SC.Y.0086.000000T0000Z-111204T1500Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
950 PM CST FRI DEC 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

* WINDS...SOUTHWEST WIND WILL INCREASE TO 15 TO 25 KTS WITH 
  HIGHER GUSTS POSSIBLE LATE TONIGHT AND SATURDAY. 

* WAVES...WAVES WILL BUILD TO 6 TO 8 FT ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
951 
WHUS73 KGRB 031025
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
425 AM CST SAT DEC 3 2011

...GUSTY SOUTHWEST WINDS AND SIGNIFICANT WAVES WILL DIMINISH TONIGHT...

.LOW PRESSURE WILL MOVE FROM THE CENTRAL PLAINS TO LAKE MICHIGAN
AND PRODUCE GUSTY SOUTH AND SOUTHWEST WINDS AND SIGNIFICANT WAVES THROUGH
TONIGHT.

LMZ541>543-031830-
/O.CON.KGRB.SC.Y.0086.000000T0000Z-111204T1500Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
425 AM CST SAT DEC 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

* WINDS...SOUTHWEST WIND 5 TO 25 KTS WITH HIGHER GUSTS POSSIBLE.

* WAVES...4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
142 
WHUS73 KGRB 031610
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1010 AM CST SAT DEC 3 2011

...GUSTY WINDS AND SIGNIFICANT WAVES WILL CONTINUE THROUGH SUNDAY
MORNING...

.LOW PRESSURE TRACKING FROM THE SOUTHERN PLAINS TOWARD WISCONSIN WILL
BRING BRISK WINDS AND HIGH WAVES TO LAKE MICHIGAN. THERE WILL BE A
LULL IN THE WINDS THIS EVENING AS THE SURFACE LOW PRESSURE
CROSSES EASTERN WISCONSIN. THEN WESTERLY WINDS WILL INCREASE
BEHIND THE DEPARTING LOW ON SUNDAY.

LMZ541>543-040015-
/O.CON.KGRB.SC.Y.0086.000000T0000Z-111204T1500Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1010 AM CST SAT DEC 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

* WINDS...SOUTH WIND 15 TO 25 KTS WITH HIGHER GUSTS
  POSSIBLE...VEERING SW TONIGHT...AND NW SUNDAY

* WAVES...5 TO 8 FT TODAY...EASING TO 3 TO 5 FT SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
540 
WHUS73 KGRB 032206
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
406 PM CST SAT DEC 3 2011

...HIGH WAVES WILL CONTINUE THROUGH SUNDAY MORNING ON LAKE
MICHIGAN... 

.LOW PRESSURE TRACKING FROM THE CENTRAL PLAINS TOWARD WISCONSIN
WILL CONTINUE TO BRING HIGH WAVES TO LAKE MICHIGAN AS SOUTH WINDS
PERSIST.

LMZ541>543-040615-
/O.CON.KGRB.SC.Y.0086.000000T0000Z-111204T1500Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
406 PM CST SAT DEC 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

* WINDS...SOUTH 10 TO 20 KTS...VEERING SW OVERNIGHT...AND NW
  SUNDAY

* WAVES...4 TO 7 FT THIS EVENING...SUBSIDING TO 3 TO 5 FT
  OVERNIGHT..THEN 1 TO 3 FT SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
301 
WHUS73 KGRB 040347
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
947 PM CST SAT DEC 3 2011

...HIGH WAVES WILL CONTINUE THROUGH SUNDAY MORNING ON LAKE
MICHIGAN...

.LOW PRESSURE TRACKING FROM IOWA THIS EVENING TO NORTHERN LAKE
MICHIGAN OVERNIGHT WILL CONTINUE TO PRODUCE SOUTHERLY WINDS ON
LAKE MICHIGAN. HIGH WAVES ARE EXPECTED TO CONTINUE AS THESE SOUTH
WINDS PERSIST. AS WINDS BECOME OFFSHORE SUNDAY...WAVES WILL
SUBSIDE. 

LMZ541>543-041200-
/O.CON.KGRB.SC.Y.0086.000000T0000Z-111204T1500Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
947 PM CST SAT DEC 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

* WINDS...SOUTH 10 TO 20 KTS...VEERING SW OVERNIGHT...AND NW
  SUNDAY.

* WAVES...3 TO 6 FT OVERNIGHT..SUBSIDING TO 2 TO 4 FT SUNDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
771 
WHUS73 KGRB 041000
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
400 AM CST SUN DEC 4 2011

...WINDS AND WAVES ARE DIMINISHING THIS MORNING...

.THE LOW PRESSURE SYSTEM THAT BROUGHT GUSTY SOUTH WINDS AND
SIGNIFICANT WAVES IS MOVING AWAY AND WINDS AND WAVES ARE DIMINISHING.

LMZ541>543-041100-
/O.CAN.KGRB.SC.Y.0086.000000T0000Z-111204T1500Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
400 AM CST SUN DEC 4 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS WILL BECOME NORTHWEST AT 10 TO 15 KNOTS THIS MORNING WITH
WAVES DIMINISHING TO 1 TO 3 FEET BY AFTERNOON. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 2, 6:16 AM CST, 4 hours 10 minutes earlier.

Area forecast discussion, Dec 2, 6:16 AM CST, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
616 AM CST FRI DEC 2 2011

UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE

.SHORT TERM...TODAY THROUGH SATURDAY.
SURFACE HIGH WILL DRIFT BY TO OUR SOUTH TODAY AND PROVIDE MOSTLY
SUNNY SKIES AND NORMAL TEMPERATURES AFTER A COLD START TO THE DAY.

CLOUDS WILL INCREASE TONIGHT IN WARM ADVECTION PATTERN AHEAD
APPROACHING UPPER TROUGHS OVER THE NORTHERN PLAINS AND THE
SOUTHWESTERN STATES. SOME LIGHT SNOW MIGHT MAKE IT INTO CENTRAL
WISCONSIN BY DAYBREAK BUT OTHERWISE NO PRECIPITATION TONIGHT. LOWS
WILL LIKELY OCCUR DURING THE LATE EVENING HOURS BEFORE CLOUDS AND
LOW LEVEL WINDS INCREASE.

SNOW...SLEET AND RAIN EXPECTED SATURDAY AS STRONG LOW LEVEL WARM
ADVECTION AND COUPLED UPPER JET TEAM UP TO PRODUCE LIFT. BOUNDARY
LAYER TEMPERATURES SUGGEST THAT THE PRECIPITATION WILL BE LARGELY
RAIN IN THE FOX VALLEY AND NEAR THE LAKE AND BAY WITH PERHAPS A
LITTLE SLEET MIXED IN AT THE START. FURTHER WEST THERE MAY BE A
FEW INCHES OF SNOW IN AN AXIS ROUGHLY FROM WAUSAU TO IRON
MOUNTAIN. THERE WILL PROBABLY BE A VERY SHARP GRADIENT OF SNOW ON
THE EASTERN EDGE OF THE SNOW ALONG THE RAIN/SNOW LINE.

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY.
MAIN FOCUS FOR THIS PACKAGE WILL BE IMPENDING STORM THAT WILL
BEGIN ON SATURDAY AND WILL CONTINUE INTO SUNDAY MORNING. LATEST
MODEL GUIDANCE TONIGHT SUGGEST THAT THE SURFACE LOW WILL TRACK FROM
THE SOUTHERN PLAINS SATURDAY AFTERNOON INTO EAST CENTRAL/SOUTHEAST
WISCONSIN SATURDAY NIGHT AND THEN INTO CANADA ON SUNDAY. STILL
SOME UNCERTAINTY IN THE STORM TRACK DUE TO THE EVOLUTION OF
UPPER TROUGH DIGGING ACROSS THE CANADIAN ROCKIES AND WHERE THE 850MB
THERMAL GRADIENT SETS UP FROM THE SOUTHERN PLAINS INTO THE WESTERN
LAKES. THE WRF/CANADIAN/ECMWF ARE FAIRLY SIMILAR IN TAKING THE
SYSTEM FURTHER NORTH THAN THE GFS. HOWEVER...LOOKING AT THE GFS
ENSEMBLE MEMBERS...THE OPERATIONAL GFS RUN WAS ON THE SOUTHERN
ENVELOP OF SOLUTIONS WITH MOST OF THE ENSEMBLE MEMBERS SUPPORTING
THE FURTHER NORTH TRACK OF THE ECMF/WRF/CANADIAN MODEL. THE STORM
TRACK WILL HAVE A SIGNIFICANT IMPACT ON WHEN THE PRECIPITATION WOULD
CHANGE OVER TO ALL SNOW ACROSS NORTHEAST WISCONSIN AND WILL BE A FACTOR
IN WHERE HEAVY BAND OF SNOW SETS UP NORTH AND WEST OF GREEN BAY. LOOKING
AT THE 850MB THERMAL GRADIENT OFF THE MODELS WOULD SUGGEST A MORE
NORTHWARD TRACK.

EVEN WITH A MORE NORTHWARD TRACK EXPECTED...850MB THERMAL GRADIENT
WILL BE FAIRLY TIGHT ACROSS THE REGION. IT APPEARS THAT THERE SHOULD
BE A FAIRLY SHARP GRADIENT BETWEEN MOSTLY RAIN WITH A LITTLE SNOW
AT THE END OF THE SYSTEM ACROSS GREEN BAY AND THE FOX CITES EAST TO
THE LAKE COMPARED TO LOCATIONS NORTH AND WEST OF GREEN BAY AND THE
FOX CITIES THAT COULD END UP WITH A HIGH END ADVISORY OR LOW END
WARNING SNOWFALL AMOUNTS. THE TIGHT TEMPERATURE GRADIENT WILL ALSO
HAVE SIGNIFICANT IMPACT FOR LOCATIONS JUST NORTH AND WEST OF GREEN
BAY...FROM MARINETTE COUNTY SOUTHWEST THROUGH WAUSHARA COUNTY.
A LITTLE COOLER ALOFT WOULD MEAN MORE SNOW THAN EXPECTED OR IF
THE LOWER ATMOSPHERE STAYS WARMER A LITTLE BIT LONGER THERE WOULD
CONSIDERABLY LESS SNOW. WILL HOLD OFF ON ANY WINTER STORM WATCHES
FOR NOW SINCE THIS IS A 4TH PERIOD EVENT AND LATER MODEL RUNS COULD
WIGGLE IN THE ACTUAL STORM TRACK AND CHANGES IN THE THERMAL PROFILE
THAT WOULD AFFECT PRECIPITATION TYPES AND SNOWFALL AMOUNTS. THE
NORTHERN SOLUTION WOULD SUGGEST THAT THE HEAVIEST SNOWS WOULD FALL
NORTH AND WEST OF IRON MOUNTAIN TO WISCONSIN RAPIDS LINE. IF THE
00Z GFS SOLUTION VERIFIES...THE HEAVIEST SNOWS WOULD OCCUR ABOUT
50 TO 70 TO THE EAST OF THIS LINE. ALSO CONCERNED ABOUT CONVECTION
TO THE SOUTH OF THE STATE ALONG THE COLD FRONT THAT COULD ROB
SOME OF THE DEEPER MOISTURE ACROSS THE REGION THAT COULD LIMIT
SNOWFALL TOTALS AS WELL WITH THIS SYSTEM.

LIGHT SNOW WILL LINGER SUNDAY MORNING AS SYSTEM EXITS THE REGION.
ONLY MINOR CHANCES FOR LIGHT SNOW ON MONDAY ACROSS THE NORTH AS
UPPER TROUGH SHIFTS TO THE NORTHEAST.

SOME ISSUES APPEAR ON WEDNESDAY AS THE ECMWF IS SHOWING UPPER TROUGH
AND SURFACE BOUNDARY MOVING ACROSS THE REGION. DECIDED NOT TO ADD A
CHANCE OF LIGHT SNOW AT THIS TIME DUE TO THE POOR CONSISTENCY OF
THIS FEATURE OVER THE LAST DAY OR TWO.
&&

.AVIATION...FROST ON AIRCRAFT PARKED OUTSIDE HANGARS IS LIKELY
THIS MORNING. NICE DAY TO FLY TODAY WITH JUST SOME INCREASING HIGH
CLOUDS. VFR CIGS EXPECTED THIS EVENING WITH LOW LEVEL WIND SHEAR
AFTER DARK. WINDS WILL BE 30 TO 40 KNOTS AT 1500 AGL WITH SOUTH
WINDS AT 5 TO 10 KNOTS AT THE SURFACE. CONDITIONS WILL GRADUALLY
BECOME MVFR LATE TONIGHT AND IFR SATURDAY AS RAIN AND SNOW ARRIVE
FROM THE SOUTHWEST.

RDM
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Dec 2, 6:13 AM CST, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
613 AM CST FRI DEC 2 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-031215-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
613 AM CST FRI DEC 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

LIGHT SNOW MAY ARRIVE IN CENTRAL WISCONSIN LATE TONIGHT AND MAKE
FOR SLIPPERY ROADS AND SIDEWALKS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH NEXT THURSDAY

HAZARDOUS TRAVEL IS POSSIBLE THIS WEEKEND. THERE IS THE POTENTIAL
FOR AT LEAST SEVERAL INCHES OF SNOW SATURDAY INTO SUNDAY MORNING.
AT THIS TIME...THE HEAVIEST SNOWFALL APPEARS LIKELY TO BE ACROSS
CENTRAL AND NORTHCENTRAL WISCONSIN. THE STORM TRACK AND ITS TIMING
REMAIN SOMEWHAT UNCERTAIN...SO SNOWFALL TOTALS AND THE LOCATION OF
THE HEAVIEST SNOW COULD CHANGE. BE SURE TO MONITOR LATER FORECASTS
FOR THE MOST UP TO DATE INFORMATION ON THIS POTENTIAL WINTER
STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-031215-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
613 AM CST FRI DEC 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH NEXT THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

RDM/RE

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 2, 3:10 PM CSTWinter Storm WatchGRBFlorence, Forest, Langlade, Lincoln, Marathon, Oneida and 2 more13 hr

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.